Home Large deviations for sums of lattice random variables under the Cramer conditions
Article
Licensed
Unlicensed Requires Authentication

Large deviations for sums of lattice random variables under the Cramer conditions

  • A. V. NAGAEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 4

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.4.403/html
Scroll to top button